# SDR CALA2014051500593

- Difficulty date: May 13, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A57105
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT OF MAIN DECK.  SMAX = 0.5"*0.3" STATION 1020  LBL 32 - RBL 32.  FABRICATED THE FLOOR SUPPORT IAW DWG 147A5710-5 & NR53-0 10 & CONTROL SHEET FOR SELF-FABRICATING PART UAL.  OK TO INSTALL.  INSTALLED THE NEW FLOOR SUPPORT IAW SRM51-40-02 & 015968.  ACP RII INSPECTION IAW ALL CRITICAL STEPS IN GMM 0 9-25-05.
